MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" ADD-ON SET, BAG SPIKE W/CLAVE® ADDITIVE PORT, CHEMOLOCK¿ PORT, DRY SPIKE ADAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" ADD-ON SET, BAG SPIKE W/CLAVE® ADDITIVE PORT, CHEMOLOCK¿ PORT, DRY SPIKE ADAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CLH-12
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received seventeen (17) new list# clh-12, 8" add-on set, bag spike w/clave® additive port, chemolock¿ port, dry spike adapter: lot# 14323633.No visual damages or anomalies were observed.While the complaint of a leak could not be replicated during testing, the reported complaint of a leak could be confirmed from a lot history review.The probable cause of the leak is a molding error in salt lake city.A device history review (dhr) was performed and found to use the same tool as previous complaints with the same issue.
 
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.Additional reporter: (b)(6).
 
Event or Problem Description
The event occurred on an unspecified date and involved a 8" add-on set, bag spike w/clave® additive port, chemolock¿ port, dry spike adapter where it was reported the device leaked from the blue end when used.There was unknown patient involvement and unknown patient harm and no adverse event.

Brand Name
8" ADD-ON SET, BAG SPIKE W/CLAVE® ADDITIVE PORT, CHEMOLOCK¿ PORT, DRY SPIKE ADAP
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22078158
Report Number9617594-2025-01093
Device Sequence Number9337998
Product Code ONB
UDI-Device Identifier00887709080416
UDI-Public(01)00887709080416(17)300201(10)14323633
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCLH-12
Device Lot Number14323633
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown